# SDR AALA2018101219014

- Difficulty date: October 10, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 22,877 hours, 3,507 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Controller
- Part number: 272405925
- Part serial: 2481
- Condition: Defective
- Location: L4 Door
- Part time: 76,602 hours, 10,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ICE PROTECTION DOOR 4 LEFT AND RIGHT HAD NO DATA.    REPLACED UNIT-ICE PROTECTION CONTROLLER PER AMM 25-27-35-400-801-A. BITE TEST GOOD. NO FAULTS..
